学术动态
首页  -  科学研究  -  学术动态  -  正文
宦颂梅-Poincare Bifurcations Induced by a Nonregular Point on the Discontinuity Boundary in a Family of Planar Piecewise Linear Differential Systems

时间:2021-09-27

论文题目:Poincare Bifurcations Induced by a Nonregular Point on the Discontinuity Boundary in a Family of Planar Piecewise Linear Differential Systems

期刊:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS (Vol. 31, No. 05)


https://www.worldscientific.com/doi/abs/10.1142/S0218127421500760

地址:中国·湖北省·武汉市珞喻路1037号 华中科技大学数学与统计学院(东三十一楼)
邮政编码:430074     电话\传真:86-027-87543231 E-mail:mathhust@mail.hust.edu.cn
Copyright 2021 ◎ 华中科技大学数学与统计学院